# SDR HEEA0014794

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 642790041
- Condition: Erratic
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE GAUGE ERRATIC.
